# SDR IXXA07SMN152S

- Difficulty date: April 21, 2007
- Submitted: May 15, 2007
- Operation: Air carrier
- Aircraft: N828BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 45993
- Aircraft time: 86,484 hours, 35,828 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: 3640887U
- Condition: Corroded
- Location: Zone 100
- Part time: 86,484 hours, 35,828 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C CHECK INSPECTION, FOUND MAIN CARGO COMPARTMENT HAD CORROSION ON FITTING ABOVE MAIN LANDING GEAR WHEEL WELL CEILING BETWEEN STATION 960.000 - 980.000 LEFT BOTTOM LINE 40”.  REMOVED CORROSION.  FOUND OUT OF LIMITS.  REMOVED CORRODED FITTING.  CLEANED TREATED AND PRIMED AREA.  INSTALLED NEW FITTING IAW DC8 SRM 51-1-8 PAGE 17 AND 18, DC8 SRM 53-2-0 PAGE 2P DC8 SRM 51-1-21, DC8 SRM 51-1-20D, DC8 SRM 51-1-8B, AND 51-3-1.
